# SDR MASA2010121601479

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,252 hours, 13,652 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S7246
- Condition: Defective
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR "OPEN" PLACARD NOT LEGIBLE.  MX REMOVED AND REPLACED PAX DOOR "OPEN" PLACARD.
